# SDR GTIA2023080337386

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 58,311 hours, 26,844 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN ODOR ON DESCENT BELOW 10,000 FT. TURNED OF PACK 1 SMELL DISSIPATED ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
